# SDR QXEA2013041400792

- Difficulty date: April 14, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 5,438 hours, 5,560 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 5103121
- Part serial: 0529
- Condition: Malfunctioned
- Location: Zone 500
- Part time: 5,424 hours, 5,546 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REOCCURING DEICE PRESSURE CAUTION LIGHT, POWER RATING DETENT CL, OCCURED AT -6000' AND 13000 ' IN SLOW AIRFRAME MODE SELECT.  RETURNED TO FIELD.  LANDING UNEVENTFUL. PERFORMED TACTILE INSPECTION OF ALL DEICE BOOTS WHILE INFLATING BOOTS.  DEICE BOOT 613AR & 613BR DID NOT INFLATE.  CHECKED CDS FOR FAULTS, FOUND NO FAULTS.  REMOVED L/E PANEL 613AR IAW AMM TASK 57-23-01-000-801.  R & R NR 2 DDV IAW AMM TASK 30-11-16-000-801 & 30-11-16-400-801. NO HELP. R & R TMU IAW AMM TASK 30-11-01-000-801 & 30-11-01-400-801. NO HELP. CHECKED CDS AND FOUND FAULT CODE "LOW PRESS 2A".  R & R NR 2 DDV IAW AMM TASK 30-11-16-000-801 & 30-11-16-400-801.  PERFORMED OPS TEST OF THE AIRFRAME DEICE SYS IAW AMM TASK 30-11-00-710-804.  OPS CHECK GOOD.  ALL DEICE BOOTS INFLATED NORMALLY, ADVISORY LIGHTS NORMAL AND DEICE PRESS CAUTION DID NOT RETURN. TMU REPLACED AS A PRECAUTIONARY MEASURE. RETURNED TO SERVICE.
